Dr Chenyan WU

Lecturer

School of Mathematics and Statistics

  • Room: 107 OGS
  • Building: Old Geology South
  • Campus: Parkville

Research Interests

  • Representation theory
  • Algebraic geometry
  • Algebraic number theory

Research Groups

Recent Publications

  • D Jiang, C. WU. Periods and (χ, b)-factors of cuspidal automorphic forms of symplectic groups. Israel Journal of Mathematics, 225, 267-320, 2018. doi: 10.1007/s11856-018-1658-4.

  • C. WU. A critical case of Rallis inner product formula. Science China Mathematics, 60, 201-222, 2017. doi: 10.1007/s11425-015-0770-7.

  • Dihua Jiang, C. WU. On (χ,b)-factors of cuspidal automorphic representations of unitary groups I. Journal of Number Theory, 161, 88-118, 2016. doi: 10.1016/j.jnt.2014.12.003.

  • C. WU. Irreducibility of theta lifting for unitary groups. Journal of Number Theory, 133, 3296-3318, 2013. doi: 10.1016/j.jnt.2013.04.014.

  • C. WU. Classification of Small Covers over Prisms up to Equivariant Cobordism. Adv. Math. (China), 37, 584-590, 2008.

View all